# SDR DALA1104193211

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 62,106 hours, 27,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT LINE CHECK FOUND SEAT 26C PATH LIGHT WITH WRONG COLOR LENS, INSTALLED RED LENS AND CHECKS OK.
